Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 178, NWS Omaha, NE

June 20, 2011Cedar County, Thurston County, Wayne County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Jun 20, 2011, 8:27 PM CDT for Cedar County, Thurston County, Wayne County, Nebraska. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2011, 8:27 PM CDT (01:27 UTC)
Expired
Jun 20, 2011, 9:00 PM CDT
In force
33 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cedar County, NE, Thurston County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 120 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 1:00 PM CDTTornado Watch PDSSPC10 hr
Jun 20, 3:08 PM CDTTornado WatchSPC7 hr
Jun 20, 6:53 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4194 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4194 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
898 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
4.6
Supercell composite
17.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

131 
WUUS53 KOAX 210127
SVROAX
NEC027-173-179-210200-
/O.NEW.KOAX.SV.W.0178.110621T0127Z-110621T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
827 PM CDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CEDAR COUNTY IN NORTHEAST NEBRASKA...
  NORTHWESTERN THURSTON COUNTY IN NORTHEAST NEBRASKA...
  NORTHEASTERN WAYNE COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 900 PM CDT

* AT 824 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS OF AROUND 60 MPH OR HIGHER.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
  COLERIDGE TO 7 MILES SOUTH OF WAKEFIELD...AND MOVING NORTHEAST AT
  45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAUREL..EMERSON AND THURSTON.

THE WARNED AREA INCLUDES HIGHWAY 20 IN NEBRASKA BETWEEN MILE MARKERS
388 AND 398.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4228 9701 4227 9699 4228 9640 4212 9685
      4245 9720 4253 9702
TIME...MOT...LOC 0127Z 239DEG 38KT 4244 9709 4219 9683
WIND...HAIL 60MPH 1.00IN

$$

NIETFELD/BCM
3 follow-up statements
051 
WWUS53 KOAX 210135
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
835 PM CDT MON JUN 20 2011

NEC027-173-179-210200-
/O.CON.KOAX.SV.W.0178.000000T0000Z-110621T0200Z/
CEDAR NE-THURSTON NE-WAYNE NE-
835 PM CDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
WAYNE...NORTHWESTERN THURSTON AND SOUTHEASTERN CEDAR COUNTIES UNTIL
900 PM CDT...

AT 834 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF ALLEN
TO EMERSON...MOVING NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN THURSTON COUNTY AND SOUTHEASTERN
  CEDAR COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4228 9701 4227 9699 4228 9640 4212 9685
      4245 9720 4253 9702
TIME...MOT...LOC 0135Z 239DEG 38KT 4248 9699 4223 9673
WIND...HAIL 60MPH 1.00IN

$$

NIETFELD/BCM
824 
WWUS53 KOAX 210149
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
849 PM CDT MON JUN 20 2011

NEC027-179-210159-
/O.CAN.KOAX.SV.W.0178.000000T0000Z-110621T0200Z/
CEDAR NE-WAYNE NE-
849 PM CDT MON JUN 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WAYNE AND
SOUTHEASTERN CEDAR COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4227 9641 4213 9682 4227 9681 4227 9673
      4228 9669 4228 9641
TIME...MOT...LOC 0149Z 262DEG 19KT 4225 9674

$$

NEC173-210200-
/O.CON.KOAX.SV.W.0178.000000T0000Z-110621T0200Z/
THURSTON NE-
849 PM CDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
THURSTON COUNTY UNTIL 900 PM CDT...

AT 848 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR EMERSON...OR 25 MILES
SOUTHWEST OF SIOUX CITY...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  THURSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4227 9641 4213 9682 4227 9681 4227 9673
      4228 9669 4228 9641
TIME...MOT...LOC 0149Z 262DEG 19KT 4225 9674
WIND...HAIL 60MPH <.75IN

$$

NIETFELD/BCM
165 
WWUS53 KOAX 210200
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
900 PM CDT MON JUN 20 2011

NEC173-210210-
/O.EXP.KOAX.SV.W.0178.000000T0000Z-110621T0200Z/
THURSTON NE-
900 PM CDT MON JUN 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN THURSTON COUNTY
HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. OTHER STORMS CONTINUE IN THURSTON COUNTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE..AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 2 AM CDT.

LAT...LON 4227 9641 4213 9682 4227 9681 4227 9673
      4228 9669 4228 9641
TIME...MOT...LOC 0200Z 262DEG 19KT 4226 9666

$$

NIETFELD/BCM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:01 PM CDT, 5 hours 26 minutes earlier.

Area forecast discussion, Jun 20, 3:01 PM CDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
301 PM CDT MON JUN 20 2011

.SHORT TERM...TONIGHT THROUGH WEDNESDAY. VOLATILE SITUATION SETTING UP
OR LATE THIS AFTERNOON AND EVENING AS SEVERE WEATHER EPISODE UNFOLDS.
SURFACE LOW OVER NORTH CENTRAL KANSAS MOVES TO EAST CENTRAL NEBRASKA
OVERNIGHT. WARM FRONT SURGING NORTHWARD WILL PROVIDE A FOCUS FOR
THUNDERSTORM DEVELOPMENT ALONG/NORTH OF THE FRONT AND THIS WILL ALSO
BE A PRIMARY FOCUS FOR TORNADIC DEVELOPMENT AND A TORNADO WATCH IS
ALREADY IN EFFECT FOR NORTHEAST NEBRASKA. SOME OF THESE STORMS COULD
DEVELOP OVER SATURATED GROUND WHERE LAST NIGHT/S STORMS PRODUCED 2
TO 3 INCHES OF RAINFALL FROM COLUMBUS TO NORTH OF FREMONT TO HARLAN.
THUS WILL ISSUE A FLASH FLOOD WATCH FOR THESE COUNTIES WHERE 1HR
FLASH FLOOD GUIDANCE IS AS LOW AS ONE HALF INCH.

EXTENDING SOUTHWARD THROUGH THE SOUTHERN PLAINS WILL BE A SECONDARY
FOCUS FOR THUNDERSTORMS. AN INITIAL ELEVATED BAND IS ALREADY
MOVING INTO SOUTHEAST NEBRASKA...BUT THIS IS ALSO LIKELY
ENCOUNTERING A VERY STRONG AS SUGGESTED BY 18Z SOUNDINGS FROM
KOAX/KTWX. REALLY...THIS WILL PROBABLY ACTUALLY HELP TO ERODE THE
CAP. HOWEVER...THIS AREA SHOULD TEND TO REDEVELOP BY LATE AFTERNOON
AS THE REAL DRYLINE/COLD FRONT MOVES INTO THE AREA. TORNADO THREAT
WILL ALSO EXIST HERE DUE TO BACKED SURFACE WINDS AND EXTREME
INSTABILITY ALONG WITH A VERY FAVORABLE SHEAR PROFILE. THESE STORMS
WILL ALSO MOVE THROUGH AN AREA THAT RECEIVED HEAVY RAINFALL FROM
NEBRASKA CITY EASTWARD TO CLARINDA LAST NIGHT. WILL INCLUDE THESE AREAS
AS FLASH FLOOD GUIDANCE IS AS LOW AS AN 1 INCH.

IN BETWEEN...HAVE OPTED TO INCLUDE OTHER COUNTIES UP/DOWN THE
MISSOURI RIVER IN THE FLASH FLOOD WATCH...EVEN THOUGH ARE AREAS
THAT DID NOT RECEIVE EXTREMELY HEAVY RAINFALL LAST NIGHT...WHICH
WOULD INCLUDE THE OMAHA AND COUNCIL BLUFFS METRO AREAS BECAUSE OF
URBANIZATION SENSITIVITIES AND PROXIMITY TO THE FLOODED MISSOURI
RIVER...BUT ALSO THE BROWNVILLE AREA BECAUSE OF LOCAL LEVEE ISSUES.

OTHERWISE...SURFACE LOW MOVES TO NORTHWEST IOWA THROUGH TUESDAY
AND WE MOVE TO THE BACK SIDE OF THE LOW...WITH BLUSTERY NORTHWESTERLY
WINDS AND MUCH COOLER TEMPERATES...ALONG WITH NUMEROUS SHOWERS AND
EMBEDDED RUMBLES OF THUNDER...BUT NOT MUCH A SEVERE WEATHER
THREAT. THIS DOES EVENTUALLY PULL EAST THROUGH WEDNESDAY AND
MODELS ARE DIFFERING IN THEIR FORWARD SPEEDS. STILL THINK
SCATTERED SHOWERS COULD EXIST ALONG/EAST OF THE MISSOURI RIVER
WEDNESDAY THOUGH...THUS FOLLOWING SOME OF THE SLOWER MODEL
SOLUTIONS. STILL COOL ON WEDNESDAY.

.LONG TERM...THURSDAY THROUGH MONDAY. THURSDAY WILL PROBABLY BE
DRY AS SHORT WAVE RIDGING BUILDS ACROSS THE PLAINS...BUT
UNFORTUNATELY...FRIDAY THROUGH MONDAY LOOKS SOMEWHAT UNSETTLED AS
WEAK NORTHWEST FLOW DEVELOPS...WITH A POSSIBLE STALLED SURFACE
FRONT ACROSS PORTIONS OF KANSAS AND MISSOURI. THIS WILL PROVIDE
NEARLY A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS AS WEAK
IMPULSES MOVE ACROSS THE PLAINS.

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

18Z TAFS

MAIN CONCERN WOULD BE CONVECTIVE DEVELOPMENT AT ALL TAF SITES.
COULD POSSIBLY DEVELOP AT KLNK BY 22Z...AND KOMA BY 00Z...AT KOFK
ANY TIME THROUGH THE AFTERNOON. EXPECTING SHOWERS AND THUNDERSTORMS
TO POSSIBLY CONTINUE AT KOFK THROUGH THE NIGHT BEYOND ABOUT 03Z
WITH MVFR CONDITIONS... AND PROBABLY END AT KLNK BEFORE 06Z AND
KOMA BEFORE 08Z. GENERALLY MVFR CONDITIONS EXPECTED AT KOMA/KLNK
AT TIMES WHEN THUNDERSTORMS ARE NOT OCCURRING.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NEZ015-NEZ033-034-
042>045-050>053-067-068-091.

IA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR IAZ043-055-056-069-
     079-080-090-091.

&&

DEWALD
Hazardous weather outlook, Jun 20, 4:31 PM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
431 PM CDT MON JUN 20 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-211145-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
431 PM CDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND TUESDAY

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS EVENING
OVER THE ENTIRE OUTLOOK AREA. THE MOST LIKELY TIME FOR SEVERE
THUNDERSTORMS WILL BE AFTER 5 PM AND BEFORE 1 AM. THE MAIN THREAT
FROM THESE THUNDERSTORMS WILL BE VERY LARGE HAIL AND TORNADOES.
DAMAGING WINDS WILL ALSO BE POSSIBLE. SOME STRONG TORNADOES ARE
POSSIBLE NORTH OF A LINE FROM COLUMBUS TO OMAHA.

A POTENT SEVERE WEATHER THREAT HAD DEVELOPED LATE THIS AFTERNOON.
AN AREA OF LOW PRESSURE OVER NORTH CENTRAL KANSAS WILL MOVE INTO
EASTERN NEBRASKA BY LATE THIS EVENING. THUNDERSTORMS WERE OVER
SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS AND WILL INCREASE
IN COVERAGE AND INTENSITY AS THEY MOVE INTO EASTERN NEBRASKA AFTER
5 PM...AND WESTERN IOWA AFTER 7 PM. DUE TO EXTREME INSTABILITY
AND FAVORABLE SHEAR...SIGNIFICANT SEVERE WEATHER IS POSSIBLE WITH
THIS ACTIVITY IN THE FORM OF VERY LARGE HAIL AND TORNADOES. THE
THREAT OF SEVERE WEATHER IS EXPECTED TO GENERALLY END AFTER 1 AM
AS THE STORMS MOVE NORTH AND EAST OF THE AREA.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
RESULTING IN NUMEROUS ROADS REMAINING CLOSED NEAR THE RIVER.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY

THE NEXT CHANCE OF THUNDERSTORMS IS ON TUESDAY AFTERNOON...AND
ALSO FROM THURSDAY NIGHT INTO SUNDAY.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
THROUGH THE REMAINDER OF THE SUMMER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED OVER MOST OF THE AREA THIS EVENING.

FOBERT

In the hours before

Local storm report, Jun 20, 8:11 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
811 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     FREMONT                 41.44N 96.49W
06/20/2011                   DODGE              NE   TRAINED SPOTTER

            POWER OUT

&&

JKLISH
Local storm report, Jun 20, 8:12 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
812 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     FREMONT                 41.44N 96.49W
06/20/2011  E70 MPH          DODGE              NE   NWS EMPLOYEE

            WINDS AT LEAST 70 MPH. TREES AND POWER LINES DOWN...AND
            NORTH SIDE OF TOWN WITHOUT POWER.

&&

BMAYES
Local storm report, Jun 20, 8:16 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
816 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     TSTM WND DMG     CROFTON                 42.73N 97.50W
06/20/2011                   KNOX               NE   TRAINED SPOTTER

            LARGE TREE BLOWN OVER ON HIGHWAY 12. A 54 MILE AN HOUR
            GUST AT SPOTTERS HOUSE.

&&

JKLISH
Local storm report, Jun 20, 8:18 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
818 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     TSTM WND GST     OMAHA                   41.26N 96.01W
06/20/2011  E65 MPH          DOUGLAS            NE   AMATEUR RADIO

            NEAR 72 AND 680.

&&

JBOUSTEA
Local storm report, Jun 20, 8:19 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
819 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     TSTM WND GST     4 ENE BENNINGTON        41.39N 96.09W
06/20/2011  E65.00 MPH       DOUGLAS            NE   AMATEUR RADIO

            NEAR 72 AND 680.

&&

JBOUSTEA
Special weather statement, Jun 20, 8:26 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
826 PM CDT MON JUN 20 2011

NEZ067-068-090>093-210215-
CASS NE-JOHNSON NE-NEMAHA NE-OTOE NE-PAWNEE NE-RICHARDSON NE-
826 PM CDT MON JUN 20 2011

...SPECIAL WEATHER STATEMENT FOR RICHARDSON...PAWNEE...OTOE...
NEMAHA...JOHNSON AND SOUTHEASTERN CASS COUNTIES UNTIL 915 PM CDT...

AT 824 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM AVOCA TO 8 MILES
SOUTH OF JOHNSON TO 5 MILES NORTH OF BERN...AND MOVING NORTHEAST AT
35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  FALLS CITY...
  NEHAWKA...
  AUBURN...
  UNION...
  MURRAY...
  NEBRASKA CITY...
  STELLA...
  PERU...
  VERDON...
  SHUBERT...
  7 MILES SOUTH OF AUBURN...
  THE HIGHWAY 75 AND 8 JUNCTION...
  DAWSON...
  JULIAN...
  SALEM...
  NEMAHA...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BOUSTEAD/DEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:12 PM CDTSevere Thunderstorm WarningOAXCass, Gage, Johnson, Lancaster, Otoe, Pawnee and 1 more48 min
Jun 20, 7:13 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox32 min
Jun 20, 7:27 PM CDTSevere Thunderstorm WarningOAXCedar, Knox, Madison, Pierce, Wayne48 min
Jun 20, 7:29 PM CDTTornado WarningOAXMadison, Platte31 min
Jun 20, 7:39 PM CDTSevere Thunderstorm WarningOAXCass, Dodge, Douglas, Otoe, Sarpy, Saunders and 1 more51 min
Jun 20, 7:48 PM CDTSevere Thunderstorm WarningOAXCass, Johnson, Nemaha, Otoe, Pawnee, Richardson42 min
Jun 20, 7:50 PM CDTSevere Thunderstorm WarningOAXCedar, Knox, Wayne40 min
Jun 20, 8:01 PM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Dodge, Saunders, Thurston, Washington44 min
Jun 20, 8:08 PM CDTAreal Flood AdvisoryOAXGage, Pawnee2 hr
Jun 20, 8:11 PM CDTFlash Flood WarningOAXDodge, Saunders5 hr
Jun 20, 8:16 PM CDTFlash Flood WarningOAXMadison, Platte, Stanton3 hr
Jun 20, 8:16 PM CDTSevere Thunderstorm WarningOAXBurt, Dodge, Douglas, Washington44 min
Jun 20, 8:34 PM CDTFlash Flood WarningOAXDodge, Douglas, Washington2 hr
Jun 20, 8:37 PM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Thurston, Washington38 min
Jun 20, 8:38 PM CDTAreal Flood AdvisoryOAXAntelope, Knox, Pierce6 hr
Jun 20, 8:43 PM CDTSevere Thunderstorm WarningOAXCass, Nemaha, Otoe, Sarpy62 min
Jun 20, 8:46 PM CDTSevere Thunderstorm WarningOAXNemaha, Richardson29 min
Jun 20, 8:49 PM CDTAreal Flood AdvisoryOAXCedar, Pierce, Wayne6 hr
Jun 20, 9:12 PM CDTFlash Flood WarningOAXBurt, Cuming, Thurston2 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.